# SDR SWIA95528

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Engine: Pwa PW118A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP MAP LIGHTS ILLUMINATED AND CONTROL FAULT WOULD NOT CLEAR.  CLEANED CANNON PLUGS ON FLAP ACTUATORS OF BOTH LEFT AND RIGHT INBOARD AND OUTBOARD FLAPS.  OPS CHECKS GOOD.
